# SDR 2025F00079

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: General aviation
- Aircraft: N759AM
- Make and model: Boeing 737-8
- Aircraft serial: 66364
- Aircraft time: 3,176 hours, 1,346 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 233A32032
- Part serial: F09229
- Condition: Malfunctioned
- Location: Engine
- Part time: 3,176 hours, 1,346 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ENGINE CONTORL ALT LIGHT STAY IN ON LH SIDE
